Alert archive / California / Wind Advisories in 2023
Wind Advisory 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Jan 13, 2023, 12:41 PM PST for 11 counties in California. It took effect at Jan 14, 2023, 3:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2023, 12:41 PM PST (20:41 UTC)
- In effect from
- Jan 14, 2023, 3:00 AM PST
- Expired
- Jan 14, 2023, 2:00 PM PST
- In force
- 11 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1923 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222 WWUS76 KMTR 132041 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 1241 PM PST Fri Jan 13 2023 CAZ502>506-140600- /O.NEW.KMTR.WI.Y.0006.230114T1100Z-230114T1800Z/ Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys- 1241 PM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 10 AM PST SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Marin Coastal Range, Sonoma Coastal Range, North Bay Interior Mountains, Coastal North Bay, Including Point Reyes National Seashore and North Bay Interior Valleys. * WHEN...From 3 AM to 10 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS....A fast moving cold front will bring a brief period of potentially damaging winds to the North Bay Saturday morning with gusts to around 45 mph capable of bringing down trees and powerlines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ006-508>510-512>515-529-140600- /O.NEW.KMTR.WI.Y.0006.230114T1200Z-230114T2000Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills-Northern Monterey Bay- 1241 PM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON PST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Greater Bay Area including the Peninsula, East Bay, South Bay and Santa Cruz county. * WHEN...From 4 AM to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A fast moving cold front will bring a brief period of potentially damaging winds to the greater Bay Area Saturday morning with gusts to around 50 mph capable of bringing down trees and powerlines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ516>518-528-530-140600- /O.NEW.KMTR.WI.Y.0006.230114T1400Z-230114T2200Z/ Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Southern Monterey Bay and Big Sur Coast- 1241 PM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Salinas Valley, Arroyo Seco, and Lake San Antonio, Santa Lucia Mountains and Los Padres National Forest, Mountains of San Benito and Interior Monterey County including Pinnacles National Park, Northern Salinas Valley, Hollister Valley, and Carmel Valley and Southern Monterey Bay and Big Sur Coast. * WHEN...From 6 AM to 2 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A fast moving cold front will bring a brief period of potentially damaging winds to the Central Coast Saturday with gusts to around 50 mph capable of bringing down trees and powerlines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
4 follow-up statements
906 WWUS76 KMTR 141044 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 244 AM PST Sat Jan 14 2023 CAZ502>506-141800- /O.CON.KMTR.WI.Y.0006.230114T1100Z-230114T1800Z/ Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys- 244 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Marin Coastal Range, Sonoma Coastal Range, North Bay Interior Mountains, Coastal North Bay, Including Point Reyes National Seashore and North Bay Interior Valleys. * WHEN...From 3 AM to 10 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ006-508>510-512>515-529-141845- /O.CON.KMTR.WI.Y.0006.230114T1200Z-230114T2000Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills-Northern Monterey Bay- 244 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Greater Bay Area including the Peninsula, East Bay, South Bay and Santa Cruz county. * WHEN...From 4 AM to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ516>518-528-530-141845- /O.CON.KMTR.WI.Y.0006.230114T1400Z-230114T2200Z/ Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Southern Monterey Bay and Big Sur Coast- 244 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Salinas Valley, Arroyo Seco, and Lake San Antonio, Santa Lucia Mountains and Los Padres National Forest, Mountains of San Benito and Interior Monterey County including Pinnacles National Park, Northern Salinas Valley, Hollister Valley, and Carmel Valley and Southern Monterey Bay and Big Sur Coast. * WHEN...From 6 AM to 2 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
019 WWUS76 KMTR 141752 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 952 AM PST Sat Jan 14 2023 CAZ502>506-141900- /O.EXP.KMTR.WI.Y.0006.000000T0000Z-230114T1800Z/ Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys- 952 AM PST Sat Jan 14 2023 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... The main cold front has now passed through the North Bay with the strongest winds now passed. Breezy southwest winds will continue today with another round of strong winds forecast Sunday afternoon and evening. $$ CAZ006-508>510-512>515-529-142000- /O.CON.KMTR.WI.Y.0006.000000T0000Z-230114T2000Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills-Northern Monterey Bay- 952 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Greater Bay Area including the Peninsula, East Bay, South Bay and Santa Cruz county. * WHEN...Until noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ516>518-528-530-142000- /O.CON.KMTR.WI.Y.0006.000000T0000Z-230114T2200Z/ Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Southern Monterey Bay and Big Sur Coast- 952 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Monterey and San Benito counties. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
814 WWUS76 KMTR 141948 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 1148 AM PST Sat Jan 14 2023 CAZ006-508>510-512>515-529-142100- /O.EXP.KMTR.WI.Y.0006.000000T0000Z-230114T2000Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills-Northern Monterey Bay- 1148 AM PST Sat Jan 14 2023 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... The strongest winds have eased now that the cold front has moved south of the Bay Area. Breezy westerly winds will continue into this evening with locally stronger gusts to 40 mph still possible especially near any thunderstorms that may develop this afternoon and evening. Another round of strong winds is forecast Sunday afternoon and evening across the region. $$ CAZ516>518-528-530-142200- /O.CON.KMTR.WI.Y.0006.000000T0000Z-230114T2200Z/ Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Southern Monterey Bay and Big Sur Coast- 1148 AM PST Sat Jan 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Monterey and San Benito counties. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
723 WWUS76 KMTR 142153 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 153 PM PST Sat Jan 14 2023 CAZ516>518-528-530-142300- /O.EXP.KMTR.WI.Y.0006.000000T0000Z-230114T2200Z/ Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Southern Monterey Bay and Big Sur Coast- 153 PM PST Sat Jan 14 2023 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... The strongest winds have ended for today. However locally breezy winds to around 35-40 mph will continue to be possible through this evening especially near any thunderstorms. Another round of strong winds will be possible Sunday afternoon and evening as the next storm moves into the region. $$ For more information from the National Weather Service visit https://weather.gov/mtr
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Jan 13, 10:17 AM PST, 2 hours 24 minutes earlier.
Area forecast discussion, Jan 13, 10:17 AM PST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1017 AM PST Fri Jan 13 2023
.SYNOPSIS...A cold front moves through today with mainly light to
moderate rainfall. Flood Watches go into effect Saturday through
Monday as a stronger cold frontal passage on Saturday will bring
periods of rain and gusty winds. After a brief lull behind that
front, another storm arrives later Sunday into Monday with
lingering showers and thunderstorms through Monday afternoon. Cool
with a chance of showers through midweek before dry high pressure
rebuilds heading into next weekend.
&&
.DISCUSSION...as of 8:50 AM PST Friday...Cold front number one is
passing through the district this morning. Its the remnants of a
decaying AR and behaving as expected so far. Rain rates of around
0.25 per hour in the North Bay and Santa Cruz mtns in favorable
upslope flow with lighter amounts in the valleys. Current wind
advisory for this storm remains in effect until 10 am. Will plan
to let that expire then look for a fresh wind advisory to be
issued for the Saturday system.
Rain turns to showers this afternoon as the boundary moves
eastward. Isolated to scattered showers overnight. Steady rain
redevelops in the North Bay before dawn Saturday as the next more
organized cold front moves through the district during the day
Saturday. The frontal passage will be accompanied by brief gusts
in the 40-50 mph range and heavy rain rates. Forecast rainfall
totals for the Friday and Saturday system are roughly 2-4 inches
for the hills and 1-2 inches in the valleys. The bulk of the rain
will fall in a 6 hour window on Saturday as the cold front passes
through.
Steady rain turns to showers Saturday afternoon and evening behind
the front with a relative lull through midday Sunday.
Next system approaches Sunday with light/stratiform warm frontal
runs developing across the region Sunday afternoon and evening.
A 995 mb sfc low will try and spin up Sunday night into Monday as
upper jet passes overhead with colder air aloft. This will allow
precip to become more convective with showers and thunderstorms
likely during the day Monday. Overall precip numbers wont be as
heavy with the Sunday into Monday system. Looking like another 1-2
inches hills with 0.25-1.00 for the lower elevations.
Pattern begins to change by Monday night as an inside slider type
systems will pass through Tuesday through Thursday. These will
keep light shower chances and cooler than normal temps in the
forecast.
High pressure should build late week into next weekend with a
noted warming and drying trend.
&&
.PREV DISCUSSION...as of 03:09 AM PST Friday... Early morning
satellite imagery shows the next surge of moisture rapidly
approaching the coastline this morning. Radar returns already
suggesting some very light showers reaching the ground already
North Bay with some sprinkles likely extending into downtown San
Francisco. As we move closer to daybreak, rain chances will
increase significantly as hi-res models are in great agreement
with a front moving through during the morning commute. South to
southeast winds look to increase ahead of the aforementioned front
so a wind advisory continues across the area through 10AM but the
strongest winds will likely be across the higher elevations of
the Santa Lucia mountains and into interior portions of Monterey
and San Benito County. Behind the initial line of showers, will
likely continue to see additional surges of shower activity roll
off the Pacific with just enough instability present to support a
few thunderstorms as well during the afternoon and evening hours.
PoPs drop a bit during the overnight as the atmosphere re-charges
for the next round of rain on Saturday.
An area of low pressure over the Pacific will approach the Oregon
coastline by early Saturday morning streaming widespread moisture
across the entire area on Saturday. Rain is a certainty with PoPs
100% areawide and with deep moisture and ample rainfall expected,
flooding once again becomes a concern. Flood Watch continues
across the region as 1-2 inches of rain appears likely in the
valleys with 2-3 inches possible across the hills. Shower activity
becomes more scattered late Saturday and into early Sunday before
yet another front moves through Sunday afternoon and evening with
rain lingering into the day on Monday. Storm total QPF Friday
through Monday of 4-7 inches in the North Bay/Santa Cruz and Santa
Lucia mtns. Valley locations 2-3 inches on average with lesser
amounts Santa Clara/Salinas Valleys.
&&
.AVIATION...As of 10:00 AM Friday...For the 18Z TAFs. A mix of
flight categories late this morning, with some IFR/LIFR terminals
along the coast and in the North Bay with VFR/MVFR around the Bay
Area and Monterey Bay. FROPA is continuing through the area and
will exit early this afternoon. Chances for scattered SH linger
through tonight, best chances near KSTS/KAPC/KSFO/KOAK. A few
lightning strikes are possible as well with these storms, but low
chances. Winds are mostly S/SE and will veer S/SW tonight with
speeds diminishing this afternoon. A slightly stronger FROPA will
move through the region starting to impact KSTS/KSFO around 12/13Z
Saturday. Winds become gusty ahead of the front with moderate
LLWS as the front passes. The front should be out of the area by
20Z, with lingering chances for scattered convection from 20Z-00Z.
Vicinity of SFO...IFR vis and cigs this morning as FROPA begins to
exit the terminal. Scattered SH will linger from 20Z through 00Z,
with low chances for VCTS during this time. Winds currently SE
AOB 15kts and will slowly veer SW tonight remaining below 15kts.
Another, slightly stronger FROPA approaches the terminal around
12Z Saturday. Gusty SE winds will be seen around the Bay Area from
12Z through ~17Z. RA/+RA will be likely as the FROPA moves over
terminals reducing vis and cigs to MVFR/IFR conditions. FROPA
exits around 19Z Saturday, with chances for scattered convection
lingering through 00Z. Winds shift to SW (~220) behind the front
around 19-20Z.
SFO Bridge Approach...Similar to SFO.
Monterey Bay...VFR/MVFR conditions this afternoon with -RA/RA
around the region as FROPA exits. VCSH will be possible through
02Z, then VFR conditions should return for tonight. Moderately
gusty SE winds will diminish this evening. Another FROPA will
approach KMRY around 13Z Saturday, with gusty SE winds returning
for KSNS. RA/+RA will be likely 13Z-18Z as front passes.
&&
.BEACHES...Large westerly long period swell has entered the
waters. West facing beaches will see the greatest impacts with
large breaking waves of 20-25 feet late tonight into Friday
morning, before starting to diminish Friday afternoon into
evening. The High Surf Advisory has been upgraded to a High Surf
Warning, which stays in effect is in effect for the Central
California coastline through Saturday morning. Please stay well
back from the water's edge, and stay off rocks, jetties, and
outcroppings.
&&
.MARINE...as of 10:16 AM PST Friday...Expect breezy southeasterly
winds and long period westerly swell across the waters waters. 15
to 20 feet waves at 20 seconds are being observed on coastal
buoys. Large breaking waves of 20 to 25 feet likely near the
coast. This long period westerly swell will slowly diminish into
early next week. A frontal boundary will move eastward across the
coastal waters and bays Today and Saturday with more wind and
rain. Another low pressure system arrives late Sunday and Monday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...High Surf Warning...CAZ006-505-509-529-530
SCA...SF Bay
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 PM
&&
PUBLIC FORECAST: RW
AVIATION: Dhuyvetter
MARINE: Murdock
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 6:49 PM PST | High Surf Warning | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 39 hr |
| Jan 12, 7:37 PM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 14 hr |
| Jan 13, 8:52 AM PST | Small Craft Advisory | MTR | 6 hr | |
| Jan 13, 12:07 PM PST | Areal Flood Advisory | MTR | Sonoma | 10 hr |
| Jan 13, 12:32 PM PST | Coastal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, City and County of San Francisco and 4 more | 68 hr |
| Jan 13, 2:33 PM PST | Gale Warning | MTR | 30 hr | |
| Jan 13, 2:33 PM PST | Small Craft Advisory | MTR | 12 hr |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.